Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The tabulation of Mathieu functions

Author: W. G. Bickley
Journal: Math. Comp. 1 (1945), 409-419
MSC: Primary 65.0X
Corrigendum: Math. Comp. 2 (1946), 95-96.
Corrigendum: Math. Comp. 2 (1946), 63-64.
MathSciNet review: 0012907
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    J. O. Strutt, Lam├ęsche, Mathieusche, und verwandte Funktionen in Physik und Technik, (Ergebnisse der Mathematik, v. 1, part 3), Berlin, 1932. T. Whittaker and G. N. Watson, Modern Analysis, Cambridge, University Press, fourth ed. 1927; Amer. reprint, 1943. G. C. Poole, Introduction to the Theory of Linear Differential Equations, Oxford, University Press, 1936.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1945 American Mathematical Society